MAUDE Adverse Event Report: TORNIER INC CANNULATED COCR STANDARD GLENOSPHERE 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC CANNULATED COCR STANDARD GLENOSPHERE 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ1017301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed due to an acromial stress fracture.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
A revision surgery was performed due to an acromial stress fracture.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was not returned for evaluation, however confirmation was based on medical opinion requested for provided x-ray image.The device inspection was not possible as the product was not returned for investigation.However, based on provided image of x-ray and blueprint case study below is noted by medical expert: "postoperative imaging confirmed osteosynthesis of the fracture, these fractures are not typically the result of surgical error but rather an inherent biomechanical challenge of rtsa.The revision surgery was successfully executed in accordance with the preoperative planning with blueprint.The procedure addressed an acromial stress fracture, particularly in elderly patients where bone resilience may be compromised due to increased deltoid muscle tension." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CANNULATED COCR STANDARD GLENOSPHERE 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23578124
Report Number0001649390-2025-00828
Device Sequence Number21147122
Product Code PHX
UDI-Device Identifier00846832085644
UDI-Public(01)00846832085644(11)250418(17)300418(21)AI5030004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213124
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ1017301
Device Lot NumberAI5030004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale